# SDR UIEA2025031500346

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP TRACK #6 SUPPORT FWD ATTACHMENT HOLES, BORE WITH CORROSION (2EA).( CORROSION ON RH WING INBOA RD FLAP TRACK #6 FWD ATTACHMENT HOLES, WAS REPAIRED I.A.W. TRE5757281 ISSUED DATE 05MAR25 & CMA-TLS-25-0018. FAA FORM 8100-9 (2-02) ISSUED DATE 14MAR25. CORROSION LEVEL 2. NO FURTHER DEFECTS NOTED. )
